Washington, 2012

Winter Storm and Heavy Snow in Washington, January 16 to 20, 2012

January 16 to 20, 2012 · NWS PDT · 11 events in 7 counties and zones

Modified arctic air moved into the region followed by a series of moderate to strong upper level storm systems riding on a moist subtropical jet stream. The result was widespread heavy snow and local high winds.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PDT wrote it up.

Modified arctic air moved into the region followed by a series of moderate to strong upper level storm systems riding on a moist subtropical jet stream. The result was widespread heavy snow and local high winds. Freezing rain and sleet accumulated to between 1/4 and 1/2 inch over the lower elevations.

On January 17 and 18, snowfall amounts reported in inches included Waitsburg (6), 5 miles north northwest of Wiley City (6), 18 miles west northwest of West Richland (5), 8 miles west northwest of Connell (4), 2 miles west of Yakima (5), Toppenish (6), 1 mile southwest of Yakima (5), 5 miles north northwest of Centerville (15), 9 miles northwest of Roslyn (23), 3 miles north northeast of Ellensburg (4), Yakima (4), 7 miles northeast of Goldendale (14.5), 4 miles east northeast of White Salmon (18), 1 mile south southwest of Yakima (4), Cle Elum (7), Dayton (7.5), Ski Bluewood (18), Goldendale (12), 1 mile west northwest of White Salmon (17), Glenwood (10), 1 mile east of Walla Walla (5), 5 miles north of White Salmon (10.2), Mount Adams Ranger Station (17), Snowden (18), Easton (14), Tampico (11), 2 miles east south of West Valley (5.5), 4 miles east northeast of Yakima (4), Waitsburg (7), Richland (6), 15 miles northeast of Pasco (7.5), 10 miles east of Goldendale (13), 1 mile west of Toppenish (5), Kennewick (7.8), 3 miles northeast of College Place (4), West Richland (7), 5 miles south of Sunnyside (5), 20 miles west of Prescott (7), Selah (5), White Salmon (16), 6 miles east of White Swan (5.5), West Valley (7), Sunnyside 4.5), 10 miles north of Pasco (4), 1 mile southwest of Ellensburg (4), and 2 miles northeast of Husum (10.2).

On January 19-20, another surge of subtropical Pacific moisture moved over the cold air with a widespread mixture of precipitation. The lower elevations received freezing rain mixed at times with sleet and snow. The higher elevations received heavy snowfall. The storm caused numerous vehicle accidents with injuries, downed tree branches, power outages, and closed roads and schools.

Ice accumulation reported in inches included Kennewick (.5), 1 mile west of Patterson (.25), Dayton (.5), Walla Walla (.5), 3 miles northeast of Dallesport (.38), 1 mile west northwest of White Salmon (.25).

Snowfall amounts reported in inches included 8 miles southeast of Cliffdell (13), 5 miles west southwest of Yakima (4.5), Yakima (4), Connell (4.5), 2 miles northwest of Ellensburg (5.8), Sunnyside (4.1), Glenwood (8), and 7 miles west of Fruitvale (7).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before the first event at Jan 16, 4:00 PM PST, 0 minutes earlier.

Area forecast discussion, Jan 16, 4:00 PM PST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
400 PM PST MON JAN 16 2012

UPDATED AVIATION DISCUSSION

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE COLD, MOIST WEST FLOW
WILL PERSIST THROUGH TUESDAY. ISOLATED TO SCATTERED SNOW SHOWERS CAN
BE EXPECTED TO PERSIST ACROSS THE AREA TONIGHT. HIGHEST COVERAGE OF
SHOWERS WILL BE OVER THE BLUE MOUNTAINS DUE TO UPSLOPE AFFECTS AND
ALONG THE CASCADE EAST SLOPES WHERE SLOP OVER OF SHOWERS WILL
INCREASE OVERNIGHT. THE INCREASE IN SHOWERS ALONG THE CASCADE EAST
SLOPES, ESPECIALLY NEAR THE CREST, WILL BE SUFFICIENT ENOUGH TO
CAUSE SIGNIFICANT SNOW ACCUMULATIONS. THUS WILL CONTINUE THE WARNING
FOR THE WASHINGTON EAST SLOPES AND ADD A WARNING FOR THE OREGON EAST
SLOPES. SHOWERS WILL CONTINUE TO DRIFT EAST ACROSS THE AREA TUESDAY.
THE SHOWER ACTIVITY WILL BEGIN TO PRODUCE LIGHT ACCUMULATIONS IN THE
KITTITAS AND YAKIMA VALLEYS, THE SIMCOE HIGHLANDS AND THE COLUMBIA
RIVER GORGE IN THE MORNING. MEANWHILE PERSISTENT LIGHT ACCUMULATIONS
SHOULD START IN THE BLUE MOUNTAINS DURING THE AFTERNOON. AS SUCH
WILL UPGRADE WATCHES IN THESE AREAS TO WARNINGS. INCREASING PRESSURE
GRADIENTS LATE TONIGHT INTO TUESDAY WILL CAUSE BREEZY TO WINDY
SOUTHWEST WINDS. THESE WINDS WILL HELP BOOST TEMPS INTO THE UPPER
30S TO MID 40S. MOISTURE AND ENERGY WILL INCREASE TUESDAY NIGHT INTO
WEDNESDAY AS A SYSTEM WILL MOVE ALONG A WARM FRONT AHEAD OF A
BUILDING RIDGE OFFSHORE. THUS WILL SEE PERSISTENT SNOW DEVELOP
TUESDAY NIGHT, CONTINUING INTO WEDNESDAY. WILL CONTINUE CURRENT
WATCHES AND ADD WALLOWA COUNTY, THE JOHN DAY BASIN AND THE JOHN
DAY-OCHOCO HIGHLANDS TO THE WATCH LIST. THE TRACK OF THE SURFACE LOW
WEDNESDAY IS STILL IN DOUBT THOUGH IT IS BEGINNING TO LOOK AS THOUGH
IT MAY TRACK ALONG THE OREGON/WASHINGTON BORDER. THUS WILL SEE SNOW
LEVELS RISE WEDNESDAY AFTERNOON OVER CENTRAL OREGON. SNOW LEVELS MAY
RISE OVER OTHER PORTIONS OF NORTHEAST OREGON, BUT SURFACE TEMPS MAY
REMAIN NEAR 32 DEGREES. THUS WILL MENTION SOME POSSIBILITY OF
FREEZING RAIN OVER PORTIONS OF NORTHEAST OREGON. 90

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...A VERY MOIST FRONTAL
SYSTEM WILL BE SENDING A FRONT THROUGH THE AREA WEDNESDAY NIGHT WITH
ABUNDANT PRECIPITATION OF UP TO A QUARTER INCH IN MOST LOCATIONS
THOUGH LESS THAN A TENTH IS EXPECTED IN THE COLUMBIA BASIN. SNOW
LEVELS IN CENTRAL OREGON WILL BE AT OR ABOVE 5000 FEET AND SOUTH OF
THE COLUMBIA RIVER AT 2500 TO 5000 FEET, SO ALL RAIN IS EXPECTED
THERE. FURTHER NORTH COLD AIR WILL STILL BE LOW IN THE EVENING SO A
WINTERY MIX OF SNOW AND FREEZING RAIN WILL BE POSSIBLE IN THE LOWER
ELEVATIONS OF WASHINGTON UNTIL AROUND MIDNIGHT WHEN IT WILL SWITCH
OVER TO ALL RAIN. THURSDAY WILL SEE ANOTHER SHOT OF MOISTURE
ARRIVING WITH RAIN EXPECTED EVERYWHERE EXCEPT THE HIGHEST MOUNTAIN
LOCATIONS. SOUTHWEST WINDS OF 15 TO 25 MPH WILL BE OVER THE AREA
WEDNESDAY NIGHT AND THURSDAY AND DOWNSLOPING WINDS WILL HELP GIVE
MOST OF OREGON LOW TEMPERATURES WEDNESDAY NIGHT ABOVE FREEZING AND
TEMPERATURES IN WASHINGTON WILL REMAIN MAINLY IN THE 20S. ON
THURSDAY THE WINDS WILL WARM CENTRAL OREGON AND THE COLUMBIA BASIN
INTO THE 40S. SHOWERY CONDITIONS ARE EXPECTED THURSDAY NIGHT AND
FRIDAY MORNING BEFORE ANOTHER SYSTEM ARRIVES THURSDAY AFTERNOON AND
THURSDAY NIGHT. A BRIEF BREAK IS EXPECTED FRIDAY BEFORE ANOTHER
SYSTEM ARRIVES FRIDAY NIGHT AND SATURDAY. MODELS BEGIN TO DIVERGE AT
THIS POINT BUT CONTINUED SHOWERY CONDITIONS ARE EXPECTED THROUGH
MONDAY. TEMPERATURES FRIDAY WILL BE SIMILAR TO THURSDAY BUT THEN
WILL COOL TO THE LOWER 30S TO LOWER 40S SATURDAY THROUGH MONDAY.
FREQUENT BREEZY WINDS ARE EXPECTED THROUGH THE PERIOD. PERRY

&&

.AVIATION...00Z TAFS...VFR CONDITIONS WILL BE PREVALENT THROUGH
EARLY THIS EVENING WITH CEILINGS AT 4000-7000 FEET AND DEVELOPING
ISOLATED SNOW AND RAIN SHOWERS. THIS EVENING CEILINGS WILL LOWER TO
3500-6000 AND ISOLATED SNOW SHOWERS WILL CONTINUE. OCCASIONAL
MVFR/VFR CEILINGS AND VISIBILITIES ARE EXPECTED AT MOST TAF SITES
AFTER 09Z. AFTER 15-18Z, SHOWERS WILL BECOME SCATTERED AND CHANGE
FROM SNOW TO RAIN WITH MVFR/VFR CEILINGS CONTINUING THROUGH 00Z.
SURFACE WINDS AT KPSC, KALW AND KPDT WILL CONTINUE AT 10 TO 20 KTS
WITH GUSTS TO 25 KTS TONIGHT THEN BEGIN INCREASING AFTER 12Z,
REACHING 15 TO 25 KTS WITH GUSTS TO 35 KTS AFTER 20Z. OTHER TAF
SITES WILL GENERALLY REMAIN BELOW 15 KTS (BUT OFTEN CLOSE TO 15 KTS)
FOR THE NEXT 24 HOURS. HOWEVER, KRDM AND KBDN WILL ALSO INCREASE
AFTER 12Z AND WILL REACH 15 TO 25 KTS WITH GUSTS TO 35 KTS AFTER 20Z
TOMORROW MORNING. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  26  43  29  38 /  30  40  90 100
ALW  29  44  30  37 /  30  50  90 100
PSC  28  44  28  33 /  20  30  90 100
YKM  18  38  23  27 /  30  60  90 100
HRI  26  45  28  35 /  20  30  90 100
ELN  19  35  22  25 /  40  70  90 100
RDM  18  39  30  47 /  30  50  80 100
LGD  22  35  27  38 /  50  50  90 100
GCD  21  38  25  40 /  30  50  70 100
DLS  28  40  28  33 /  40  60  90 100

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     AFTERNOON ORZ050.

     WINTER STORM WARNING FROM 10 AM TUESDAY TO 4 PM PST WEDNESDAY
     ORZ502-503.

     WINTER STORM WARNING FROM 4 AM TUESDAY TO 7 PM PST WEDNESDAY
     ORZ042.

     WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     AFTERNOON ORZ505-506.

     WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING ORZ044-507-508.

     WINTER STORM WARNING FROM 10 PM THIS EVENING TO NOON PST
     WEDNESDAY ORZ509.

     WINTER STORM WARNING FROM 4 AM TUESDAY TO 7 PM PST WEDNESDAY
     ORZ041.

     WINTER STORM WARNING FROM 4 PM TUESDAY TO 4 PM PST WEDNESDAY
     ORZ049.

WA...WINTER STORM WARNING FROM 10 AM TUESDAY TO 4 PM PST WEDNESDAY
     WAZ030.

     WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING WAZ028-029.

     WINTER STORM WARNING FROM 4 AM TUESDAY TO 7 PM PST WEDNESDAY
     WAZ024-026-027-521.

     WINTER STORM WARNING FROM 10 PM THIS EVENING TO 7 PM PST
     WEDNESDAY WAZ520.

&&

THREAT INDEX
TUESDAY : YELLOW
WEDNESDAY : RED
THURSDAY : YELLOW

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/83/83
Hazardous weather outlook, Jan 16, 6:00 AM PST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
600 AM PST MON JAN 16 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
171200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
600 AM PST MON JAN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

SNOW SHOWERS WILL PERSIST MAINLY OVER AREA MOUNTAINS TODAY. HOWEVER
A STORM SYSTEM WILL INCREASE SNOW CHANCES ALONG THE EAST SLOPES OF
THE WASHINGTON CASCADES WITH ACCUMULATING SNOW EXPECTED. A WINTER
STORM WARNING BEGINS TONIGHT AND ADDITIONAL INFORMATION CAN BE FOUND
UNDER THE HEADER...PDXWSWPDT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW TUESDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
     COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN, OCHOCO-JOHN DAY HIGHLANDS

WINTER MIX WEDNESDAY
     SIMCOE HIGHLANDS, EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
     KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
     WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
     EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON,
     EAST SLOPES OF THE OREGON CASCADES, LOWER COLUMBIA BASIN OF
     OREGON, FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON,
     FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
     BASIN

SNOW WEDNESDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF
     OREGON, OCHOCO-JOHN DAY HIGHLANDS

A MAJOR WINTER STORM IS EXPECTED TO STRIKE THE TWO STATE AREA WITH
ACCUMULATING SNOW ACROSS THE ENTIRE AREA BEGINNING TUESDAY
AFTERNOON AND INTO WEDNESDAY. OVER A FOOT OF SNOW IS POSSIBLE IN THE
AREA MOUNTAINS WITH SEVERAL INCHES POSSIBLE ACROSS THE LOWER
COLUMBIA BASIN. WINTER STORM WATCHES ARE IN EFFECT AND ADDITIONAL
INFORMATION CAN BE FOUND UNDER THE HEADER...PDXWSWPDT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 heavy snow, 4 winter storm. Local standard time, as filed.

Heavy Snow, East Slopes of the Washington Cascades

When
January 16, 4:00 PM PST to January 18, 6:00 AM PST
Where
East Slopes of the Washington Cascades forecast zone
Reported by
COOP Observer

Heavy Snow, Simcoe Highlands

When
January 17, 5:30 AM PST to January 18, 11:00 AM PST
Where
Simcoe Highlands forecast zone
Reported by
CoCoRaHS
Coordinates
46.166, -120.764 (the zone’s center; the record gives no point)

Heavy Snow, Northwest Blue Mountains

When
January 17, 6:00 PM PST to January 18, 2:00 PM PST
Where
Northwest Blue Mountains forecast zone
Reported by
Public
Coordinates
46.264, -118.193 (the zone’s center; the record gives no point)

Heavy Snow, East Columbia River Gorge

When
January 17, 7:00 PM PST to January 18, 11:00 AM PST
Where
East Columbia River Gorge forecast zone
Reported by
Trained Spotter
Coordinates
45.874, -120.789 (the zone’s center; the record gives no point)

Heavy Snow, Blue Mountain Foothills

When
January 17, 10:00 PM PST to January 18, 3:00 PM PST
Where
Blue Mountain Foothills forecast zone
Reported by
COOP Observer
Coordinates
46.264, -118.193 (the zone’s center; the record gives no point)

Heavy Snow, Lower Columbia Basin

When
January 18, 1:30 AM PST to 1:30 PM PST
Where
Lower Columbia Basin forecast zone
Reported by
Trained Spotter
Coordinates
46.220, -119.419 (the zone’s center; the record gives no point)

Heavy Snow, Yakima Valley

When
January 18, 2:00 AM PST to 2:00 PM PST
Where
Yakima Valley forecast zone
Reported by
COOP Observer
Coordinates
46.457, -120.739 (the zone’s center; the record gives no point)

Winter Storm, East Columbia River Gorge

When
January 19, 1:00 AM PST to January 20, 1:00 AM PST
Where
East Columbia River Gorge forecast zone
Reported by
Trained Spotter
Coordinates
45.874, -120.789 (the zone’s center; the record gives no point)

Winter Storm, Lower Columbia Basin

When
January 19, 4:00 AM PST to 6:00 PM PST
Where
Lower Columbia Basin forecast zone
Reported by
Law Enforcement
Coordinates
46.220, -119.419 (the zone’s center; the record gives no point)

Winter Storm, Blue Mountain Foothills

When
January 19, 4:00 AM PST to 7:00 PM PST
Where
Blue Mountain Foothills forecast zone
Reported by
COOP Observer
Coordinates
46.264, -118.193 (the zone’s center; the record gives no point)

Winter Storm, Yakima Valley

When
January 19, 6:00 AM PST to 5:00 PM PST
Where
Yakima Valley forecast zone
Reported by
COOP Observer
Coordinates
46.457, -120.739 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Washington in 2012Every state in 2012This day in weather historyWarnings in Washington, January 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 354517, 354524, 354523, 354516, 354515, 354519, 354525, 355018, 355020, 355021, 355019.